Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010, Article ID 263451, 5 pages
http://dx.doi.org/10.1155/2010/263451
Research Article

An Analytic Solution for a Vasicek Interest Rate Convertible Bond Model

1Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7
2Department of Statistical & Actuarial Sciences, University of Western Ontario, London, ON, Canada N6A 5B7

Received 31 May 2009; Revised 5 November 2009; Accepted 6 January 2010

Academic Editor: Peter Spreij

Copyright © 2010 A. S. Deakin and Matt Davison. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. S. Deakin and Matt Davison, “An Analytic Solution for a Vasicek Interest Rate Convertible Bond Model,” Journal of Applied Mathematics, vol. 2010, Article ID 263451, 5 pages, 2010. https://doi.org/10.1155/2010/263451.